NZ J. Mathematics Vol. 31, Number 2, (2002)

Here is the table of contents of Volume 31 of the New Zealand Journal of Mathematics:
Chandrashekhar Adiga, K.R. Vasuki and M.S. Mahadeva Naika
Some new explicit evaluations of Ramanujan's cubic continued fraction
pp. 109-114
Majid M. Ali and David J. Smith
Projective, flat and multiplication modules
pp. 115-130
Alexander Brudnyi
The distribution of values of generalized exponential polynomials on convex sets
pp. 131-136
C. Buse, S.S. Dragomir and A. Sofo
Ostrowski's inequality for vector-valued functions of bounded semivariation and applications
pp. 137-152
Mingxue Liu
Invariant subspace lattices concerning subdecomposable operators
pp. 153-158
Katsuhiko Matsuzaki
Simply connected domains on a hyperbolic surface
pp. 159-164
R. Nasr-Isfahani
L -representation spaces of hypergroups
pp. 165-172
Muhammad Aslam Noor
A Wiener-Hodf dynamical system for variational inequalities
pp. 173-182
S. Rajola and M. Scafati Tallini
Small maximal spreads and punctured planes in a Steiner system
pp. 183-188
Peter M. Schuster
Real numbers as black boxes
pp. 189-202

Last updated January 2003